# SDR UPS07849112

- Difficulty date: January 22, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 80 Rbl 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FLOORBEAM LOWER T-CAP EXFOLIATED STA -80 RBL 54.  REMOVED OUT OF LIMITS CORROSION AT STA -80 RBL 57 IAW SRM 51-2-1.  FABRICATED AND INSTALLED REPAIR PARTS AT STA -80 RBL 57 IAW SRM 51-2-1 FIG 1, AND TR 51-130.
